Two-Parameter Martingales and Their Properties

  • Pavel S. Knopov
  • Olena N. Deriyeva
Part of the Springer Optimization and Its Applications book series (SOIA, volume 83)


This chapter provides well-known results concerning the properties of two-parametric martingales and stochastic integration on the plane. We begin with the auxiliary chapter, which also contains some facts which are of independent interest. Our standard references for the results below are [20–24, 40, 42, 44, 47, 48, 65, 71].


Stochastic Integral Isometric Correspondence Continuous Square Stochastic Measure Lebesgue-Stieltjes Sense 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 6.
    Brossard, J., Chevalier, L.: Calcul stochastique et inequalites de norm pour les martingales bi-browniennes. Application aux functions bi-harmoniques. Ann. Inst. Fourier. 30(4), 97–120 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 7.
    Cairoli, R., Walsh, J.B.: Stochastic integrals in the plane. Acta Math 134, 111–183 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 19.
    Etemadi N., Kallianpur G.: Nonanticipative transformations of the two-parameter wiener process and girsanov theorem. J. Multivariative Anal. (7), 28–49 (1977)Google Scholar
  4. 20.
    Gihman, I.I.: Incremental two-parameter martingales. Proc. Seminar Stoch. Proc. Theor. Druskininkay. 1, 35–69 (1975). In RussianMathSciNetGoogle Scholar
  5. 21.
    Gihman I.I.: Square integrable incremental two-parameter martingales. Probab. Theor. Math. Stat. (15), 21–30 (1976) (In Russian)Google Scholar
  6. 22.
    Gihman, I.I.: To theory of bi-martingales. Rep. Ac. Sci. Uk. SSR. 6, 9–12 (1982) (In Russian)Google Scholar
  7. 23.
    Gihman, I.I.: Two-parameter martingales. Russian Math. Surveys. 37(6), 1–30 (1982)CrossRefGoogle Scholar
  8. 24.
    Gihman I.I., Piasetzkaya Т.Е.: Two types of stochastic integrals over martingale measures. Reports. Ac. Sci. Uk. SSR. (11), 963–965 (1975) (In Russian)Google Scholar
  9. 25.
    Gihman I.I., Pyasetskaya T.E.: On a class of stochastic prtial differential equations containing two-parametric white noise. limit theor for random process. Akad. Nauk Ukr. SSR. Inst. Mat. 71–92 (1977) (In Russian)Google Scholar
  10. 26.
    Gihman, I.I., Skorochod, А.V.: Controlled stochastic processes. Springer, New York (1979)CrossRefGoogle Scholar
  11. 27.
    Gihman, I.I., Skorochod, А.V.: Stochastic differential equations. Springer, Berlin (1972)CrossRefzbMATHGoogle Scholar
  12. 28.
    Gihman, I.I., Skorochod, А.V.: The theory of stochastic processes, vol. 1. Springer, New York (1979)CrossRefzbMATHGoogle Scholar
  13. 30.
    Gihman, I.I.: A generalization of inverse kolmogorov equation. The behavior of systems in random environments, pp. 9–17. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1977). In RussianGoogle Scholar
  14. 31.
    Gihman, I.I.: On a generalization of inverse kolmogorov equation. The behavior of systems in random environments, pp. 21–27. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1979). In RussianGoogle Scholar
  15. 35.
    Gushchin, А.А.: On the general theory of random fields on the plane. Russian Math. Surveys. 37(6), 55–80 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 40.
    Knopov P.S.: On one control problem for markov field satisfying a stochastic differential equation. Theor. Optimal. Solut. (3), 109–115 (1969) (In Russian)Google Scholar
  17. 42.
    Knopov, P.S.: Optimal estimators of parameters of stochastic system. Naukova Dumka, Kiev (1981). In RussianGoogle Scholar
  18. 44.
    Knopov, P.S.: Some applied problems from random field theory. Cybern. Syst. Anal. 46(1), 62–71 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 46.
    Knopov, P.S., Derieva, E.N.: Control problem for diffusion-type random fields. Cybern. Syst. Anal. 31(1), 52–64 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 47.
    Knopov, P.S., Statland, Е.S.: On absolutely continuous measures corresponding to some stochastic fields on the plane. Statistic and control problems for random processes, pp. 158–169. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1973). In RussianGoogle Scholar
  21. 48.
    Knopov P.S., Statland Е.S.: On hypothesis distinсtion for some classes of stochastic system with distributed parameters. Cybern. (2), C106–C107 (1974) (In Russian)Google Scholar
  22. 53.
    Lions, J.-L.: Optimal control of systems governed by partial differential equations, p. 396. Springer, Berlin (1971)CrossRefzbMATHGoogle Scholar
  23. 56.
    Meyer, P.-A.: Probability and potentials. Blaisdell Publishing Co., New York (1966)zbMATHGoogle Scholar
  24. 58.
    Mishura, Y.S.: Decomposition of two-parameter martingales into orthogonal components. Theor. Probab. Math. Stat. 23, 127–136 (1981)Google Scholar
  25. 59.
    Mishura, Y.S.: Ito’s formula for two-parameter stochastic integrals with respect to martingale measures. Ukr. Math. J. 36(4), 370–374 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 63.
    Novikov, A.A.: Optimal interpolation of partly observed two-parameter random fields—Probability theory, vol. 5, pp. 211–220. Banach Center Publications, PWN—Polish scientific Publishers, Warsaw (1979)Google Scholar
  27. 64.
    Piacetzkaya T.E.: Stochastic integration on the plane and one class of stochastic systems of hyperbolic differential equations. Thesis Math, Donetzk (1977) (In Russian)Google Scholar
  28. 65.
    Ponomarenko, L.L.: Linear filtering of random fields controlled by stochastic equations. Cybern. Syst. Anal. 9(2), 287–292 (1973)MathSciNetCrossRefGoogle Scholar
  29. 71.
    Tzarenko, T.I.: The existence and uniqueness of solutions of stochastic Darbou equations. Theory of optimal solutions. Institute of Cybernetics, Kiev (1973). In RussianGoogle Scholar
  30. 72.
    Wong, E., Zakai, M.: Martingales and stochastic integrals for processes with a multidimensional parameters. Z. Wahrscheinlichkeitstheorie. Verw. Geb. 291, 109–122 (1974)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Pavel S. Knopov
    • 1
  • Olena N. Deriyeva
    • 1
  1. 1.Department of Mathematical Methods of Operation ResearchV.M. Glushkov Institute of Cybernetics National Academy of Sciences of UkraineKievUkraine

Personalised recommendations